MathSciNet Relay Station
MathSciNet bibliographic data
MR1957490 (2004j:30099) 30G35 (30G20)
Kou, K. I.; Qian, T.; Sommen, F. Generalizations of Fueter's theorem. Methods Appl. Anal. 9 (2002), no. 2, 273–289.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement